# SDR SWAA2022031407293

- Difficulty date: July 28, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A8126U31
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD CARGO DOOR AFT SKATE ANGLE STA. 500 RBL 24 WL 155 HAS CORROSION IN SEVERAL AREAS. / FWD CARGO COMPARTMENT FWD CARGO DOOR AFT SKATE ANGLE REMOVED AND REPLACED MPN 143A8126U31 SI 753-1855 A TAG XM0847 BOEING DWG 143A8126 REV A AND SRM 51-40-02-0G-0 INSTALLED ON STA 500 RBL 24 WL 155
